# SDR TAOA099706

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927TS
- Make and model: Boeing 727227
- Aircraft serial: 20837
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 900542
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING AISLE EMERGENCY EXIT SIGN INOPERATIVE.  REPLACED BATTERY PACK AND CHARGER UNIT, OPERATIONAL CHECK NORMAL.  (OFF-FLIGHT 6540 FOUND ON OVERNIGHT).
